# SDR AJC2008F00003

- Difficulty date: November 27, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N864KB
- Make and model: Lear 31A
- Aircraft serial: 048
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CLIMB OUT COPILOT EADI WENT BLACK.  EADI CIRCUIT BREAKER WAS FOUND POPPED.  AFTER SOME CONSIDERATION, CREW ELECTED TO RESET CIRCUIT BREAKER ONCE.  NEARLY IMMEDIATELY SMELL OF HOT ELECTRICAL COMPONENT.  CREW PULLED CIRCUIT BREAKER AND CONTINUED FLIGHT WITH COPILOT INSTRUMENTS IN COMPOSITE MODE.
